# SDR DALA1232276311

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 58,660 hours, 7,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Part serial: 46055
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR PATH LIGHT OUT.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51.  OPS CHECKED OK.
